# SDR R61A2023063000371

- Difficulty date: June 10, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 22,792 hours, 15,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/B FLOOR GUSSET AT FR 85 CORRODED. R&R IAW SRM 51-41-02, 51-41-01, 51-43-04.
